MAUDE Adverse Event Report: POWER CONTROL; MOTOR CONTROL UNIT 2303

POWER CONTROL; MOTOR CONTROL UNIT 2303
Model Number 2303011
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The user facility and manufacturer will be contacted for additional information.Upon receipt of new information, a follow-up report will be submitted.
 
Event or Problem Description
It was report to rw mic on (b)(6) 2020 that the piranha power control unit.The loaner #1 unit that vanderbilt is sending back had issues with the control unit freezing up.When i would unplug the communication cable to adjust the blade, the tool would appear but not the double arrow button.I had to turn the unit off and back on to get the arrow button to pop back up.Richard wolf clinical specialist that submitted the complaint, also report that the unit i have here at the house did the same thing the other day.So i was taking a video of this to show you guys what it was doing.I will send you the video.On the video you will notice a brown speck above the footswitch symbol.That speck was inside the unit heating up but i did not even notice the spot until after my hand touched it and it was real hot.It then lit up and almost caught on fire.This incident will be filed under mdr report 1418479-2020-00025.
 
Event or Problem Description
The purpose of this submission is to report the results of the device investigation.Rw gmbh received and evaluated the device.The device was functionally, visually and mechanically evaluated.The reported condition was not confirmed.The device was checked, no errors found.No actions were taken.The device met specifications.
 
Additional Manufacturer Narrative
Rwmic is submitting this report on behalf of richard wolf gmbh.Richard wolf medical instruments corporation is the importer of this device.Follow-up report #1 is to provide fda with missing information, new information, and changed information.Rwmic considers this mdr closed.Rwmic will submit a follow-up report if new information becomes available.

Brand Name
POWER CONTROL
Common Device Name
MOTOR CONTROL UNIT 2303
MDR Report Key10538489
Report Number1418479-2020-00023
Device Sequence Number19798365
Product Code HRX
UDI-Device Identifier04055207056653
UDI-Public04055207056653
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K030082
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2303011
Device Catalogue Number2303.011
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/15/2020
Supplement Date Received by Manufacturer10/13/2021
Initial Report FDA Received Date09/15/2020
Supplement Report FDA Received Date10/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/29/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SUCTION PUMP: P/N: 2208011, S/N: (B)(6)